# SDR UIEA2013080600431

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,052 hours, 37,324 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Part number: 9700CIAFB23A
- Part serial: 41821
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE AT 1000 PSI AT MID CABIN LT SIDE MIDDLE BOTTLE.  R & R OXYGEN BOTTLE IAW AMM 35-31-01.
